# SDR SIMA201910221001

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 36,203 hours, 31,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABAIN PRESSURIZATION FAILED DURING CRUSE FLIGHT BOTH IN AUTO AND MANUAL MODE RECIVED AURAL WARING AT FL 250 WHEN CABIN REACHED 10000 FEET RAN CHECKLIST CABAIN MAXED OUT AT 13200 WHILE DESENDING PAX O2 DID NOT DEPLOY-C/A-INSP AC FOUND CARGO DOOR SEAL DAMAGED / MISSING DEFERRED PRESSURIZATION SYSTEM AUTO AND MANUAL MODES IAW MEL 21-19 M PROCEDURES C/W AUTH # 100704DM-C. REMOVED AND REPLACED CARGO DOOR SEAL IAW EMB 145 AMM 52-30-02 OPS AND LEAK CHECK GOOD MEL ITEM RESTORED MEL  PROCEDURES RESTORED
